# SDR CA071128017

- Difficulty date: November 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,194 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 5059
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 100 HOUR INSP THE FWD LT HYDR SERVO WAS DISCOVERED LEAKING. SERVO WAS REPLACED, GROUND RUN AND LEAK CHECK CARRIED OUT SERVICEABLE (TC NR 20071128017)
